MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; No Match
Model Number 1458Q
Medical Device Problem Codes Fracture (1260); Capturing Problem (2891)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Voluntary event report was received.Medwatch: mw5182470.
 
Event or Problem Description
Voluntary medwatch received states that left ventricular (lv) lead fracture was noted.The patient experienced bigeminy and the lv lead exhibited a capture issue.The physician explanted the lv lead.There were no patient consequences reported.

Brand Name
QUARTET
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24520922
Report Number2017865-2026-04613
Device Sequence Number18578450
Product Code NIK
UDI-Device Identifier05414734503334
UDI-Public5414734503334
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1458Q
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown